Erectile dysfunction Drug
Erectile dysfunction(ED), also called impotence, can influence your personal happiness by decreasing your satisfaction from sex. ED can have several causes, both mental and physical. ED from physical causes is fairly normal in men as they age. Medicines are available that can help treat ED for many men.
The most well-known ED medications include
- sildenafil (Cenforce D)
- vardenafil (Levitra)
- avanafil (Stendra)
These prescribed medications increase the level of nitric oxide in your blood. Nitric oxide is a vasodilator, which means it influences your blood vessels to broaden to help improve the bloodstream. These medications are particularly successful at extending the veins in your penis. More blood in your penis makes it a lot simpler for you to get and keep up an erection when you are sexually stimulated.
Be that as it may, these medications can also cause side of some impacts. Here are seven of the most well-known side effect of ED medications.
Headaches are the most well-known side effect related with ED prescriptions. The unexpected change in bloodstream from the increased level of nitric oxide causes the headaches.
This side effect is normal with all types of ED medications, so exchanging brands won’t necessarily alleviate your side effects. On the off chance that you have cerebral pains from your ED tranquilize, converse with your specialist about how to prevent them.
Body aches and pains
A few people have muscle a throbbing painfulness all through their bodies while taking ED meds. Others have revealed specific pain in their lower back. If you have these type of pain while taking ED medicine, over-the-counter (OTC) pain medicines may help.
In any case, you should converse with your doctor about other conceivable reasons for your pain. Your specialist can enable you to pick an OTC prescription that is safe to take with your ED medications and with some other meds you take.
Digestive system problems
Your ED prescription may cause awkward digestive system side effects. The most well-known are heartburn and diarrhea.
To help relieve minor issues, think about rolling out dietary improvements to reduce upset stomach. Drinking water rather than caffeinated beverages, alcohol, or juice may help. If changing your diet doesn’t work, converse with your specialist about OTC cures that may help.
An increase in nitric oxide can make a several men become dizzy. The dizziness brought about by ED meds is commonly mild. In any case, any dizziness can cause embarrass during everyday activities.
In uncommon cases, dizziness from ED meds has prompted fainting, which can turn into a serious health problem. You should tell your specialist in the event that you experience dizziness while taking ED medications. If you faint while taking these medications, see your specialist immediately.
ED meds can change the way in which you see things — actually. They can briefly modify your vision and even reason blurry vision. ED meds aren’t suggested If you have had vision loss, or a retinal issue called retinitis pigmentosa.
A total loss of vision or changes that don’t leave can imply a more significant issue with your ED medicine. Look for crisis restorative consideration If experience these symptoms.
Flushes are temporary times of redness of the skin. Flushes as a rule develop on your face and may also spread to parts of your body. Flushes can be gentle, as messy skin, or serious, similar to rashes. In spite of the fact that the appearance may make you uncomfortable, flushes typically aren’t harmful.
Flushes from ED med may get worse when you:
- eat hot or spicy foods
- drink alcohol
- are outside in warm temperatures
Congestion and runny nose
Congestion or a runny or stuffy nose can be a normal symptom of ED prescriptions. Much of the time, these side effects leave without treatment. Converse with your doctor if they persist.
Read More – How Do I Know If I Have Impotence ?
Recognizing uncommon, severe side effects
Minor side effects are normal when taking ED medication. In any case, there are a some side effects that aren’t as normal, and some can even be risky. Extreme reactions of ED prescriptions can include:
- priapism (erections that last longer than 4 hours)
- sudden changes in hearing
- vision loss
If you want more information about us, why we are safehealths then you can see an article on our blog post, which we wrote.